Convergence theorems for bregman strongly nonexpansive mappings in reflexive banach spaces

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this paper, we study a strong convergence theorem for a common fixed point of a finite family of Bregman strongly nonexpansive mappings in the framework of reflexive real Banach spaces. As a consequence, we prove convergence theorem for a common fixed point of a finite family of Bergman relatively nonexpansive mappings. Furthermore, we apply our method to prove strong convergence theorems of iterative algorithms for finding a common zero of a finite family of Bregman inverse strongly monotone mappings and a solution of a finite family of variational inequality problems.

Original languageEnglish
Pages (from-to)1525-1536
Number of pages12
JournalFilomat
Volume28
Issue number7
DOIs
Publication statusPublished - Jan 1 2014

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this